# SDR AALA20160222008

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 48,092 hours, 19,552 cycles
- System (JASC): 2330 · Entertainment System
- Part: Pin
- Condition: Bent
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING BEGINNING OF DESCENT A BURNING ELEC SMELL WAS REPORTED NEAR ROW 27.  TURNED OFF CAB & UTL, 1FF & PASS SEAT SWITCHES & RECIRC FANS.  SMELL DISSIPATED.  FOUND A BENT PIN ON THE SEAT POWER SUPPLY FOR ROW 26ABC.  RECONNECTED IAW AMM 23-81-05.  PERFORMED PC POWER OPERATIONAL TEST IAW 23-81-00.  OPERATIONAL CHECKED GOOD.
